# SDR JJBA20110908001

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 25,461 hours, 27,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THERE ARE A FEW EMERGENCY LIGHTS THAT DO NOT TEST.  MX CREW ALLOWED BATTERIES TO RECHARGE AND PERFORMED OPS CHECK WITH NO DEFECTS NOTED.
